REAL

Items where Author is "Zada, Akbar"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Arshad, S. and Buse, C. and Nosheen, A. and Zada, Akbar (2011) Connections between the stability of a Poincare map and boundedness of certain associate sequences. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (16). pp. 1-12. ISSN 1417-3875

Lupulescu, V. and Zada, Akbar (2010) Linear impulsive dynamic systems on time scales. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (11). pp. 1-30. ISSN 1417-3875

Buse, C. and Zada, Akbar (2009) Boundedness and exponential stability for periodic time dependent systems. Electronic Journal of Qualitative Theory of Differential Equations, 2009 (37). pp. 1-9. ISSN 1417-3875

This list was generated on Mon Jan 20 12:45:42 2020 CET.